Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 52, Number 186

All articles in this issue are freely accessible.

Continuous finite elements in space and time for the heat equation
A. K. Aziz and Peter Monk.
Math. Comp. 52 (1989), 255-274
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 983310
Finite element-Galerkin approximation of the eigenvalues and eigenvectors of selfadjoint problems
I. Babuška and J. E. Osborn.
Math. Comp. 52 (1989), 275-297
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 962210
Cosine methods for nonlinear second-order hyperbolic equations
Laurence A. Bales and Vassilios A. Dougalis.
Math. Comp. 52 (1989), 299-319, S15
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 955747
Scattering by a potential using hyperbolic methods
Alvin Bayliss, Yan Yan Li and Cathleen Synge Morawetz.
Math. Comp. 52 (1989), 321-338
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958869
Incomplete iterations in multistep backward difference methods for parabolic problems with smooth and nonsmooth data
James H. Bramble, Joseph E. Pasciak, Peter H. Sammon and Vidar Thomée.
Math. Comp. 52 (1989), 339-367
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 962207
Comparison of numerical methods for the calculation of two-dimensional turbulence
G. L. Browning and H.-O. Kreiss.
Math. Comp. 52 (1989), 369-388
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 955748
Essentially nonoscillatory spectral Fourier methods for shock wave calculations
Wei Cai, David Gottlieb and Chi-Wang Shu.
Math. Comp. 52 (1989), 389-410
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 955749
TVB Runge-Kutta local projection discontinuous Galerkin finite element method for conservation laws. II. General framework
Bernardo Cockburn and Chi-Wang Shu.
Math. Comp. 52 (1989), 411-435
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 983311
Nonconforming finite elements for the Stokes problem
Michel Crouzeix and Richard S. Falk.
Math. Comp. 52 (1989), 437-456
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958870
Quadratic convergence of vortex methods
Vincenza Del Prete.
Math. Comp. 52 (1989), 457-470
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 983312
Nonnegativity-, monotonicity-, or convexity-preserving cubic and quintic Hermite interpolation
Randall L. Dougherty, Alan S. Edelman and James M. Hyman.
Math. Comp. 52 (1989), 471-494
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 962209
An absolutely stabilized finite element method for the Stokes problem
Jim Douglas and Jun Ping Wang.
Math. Comp. 52 (1989), 495-508
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958871
Nonlinear filters for efficient shock computation
Björn Engquist, Per Lötstedt and Björn Sjögreen.
Math. Comp. 52 (1989), 509-537
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 955750
Design of a large helical system for magnetic fusion experiments
P. R. Garabedian.
Math. Comp. 52 (1989), 539-543
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958872
On the computation of finite invariant sets of mappings
Alex Gelman and Werner C. Rheinboldt.
Math. Comp. 52 (1989), 545-551
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 955751
Comment on A.-P. Calderón’s paper: “On an inverse boundary value problem” [in Seminar on Numerical Analysis and its Applications to Continuum Physics (Rio de Janeiro, 1980), 65–73, Soc. Brasil. Mat., Rio de Janeiro, 1980; MR0590275 (81k:35160)]
David Isaacson and Eli L. Isaacson.
Math. Comp. 52 (1989), 553-559
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 962208
Galerkin/Runge-Kutta discretizations for parabolic equations with time-dependent coefficients
Stephen L. Keeling.
Math. Comp. 52 (1989), 561-586
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958873
On some numerical schemes for transonic flow problems
Marco Mosché Mostrel.
Math. Comp. 52 (1989), 587-613
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 955752
Convergence of a random particle method to solutions of the Kolmogorov equation $u_{t}=𝜈u_{xx}+u(1-u)$
Elbridge Gerry Puckett.
Math. Comp. 52 (1989), 615-645
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 964006
Convergence of a random walk method for the Burgers equation
Stephen Roberts.
Math. Comp. 52 (1989), 647-673
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 955753
The second-order sharpening of blurred smooth borders
Blair Swartz.
Math. Comp. 52 (1989), 675-714, S35
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 983313
Reviews and Descriptions of Tables and Books
Math. Comp. 52 (1989), 715-718
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Author Index
Math. Comp. 52 (1989), 719-721
Abstract, references and article information
Full-text PDF Free Access     Request Permissions